# SDR USAA20100614SB101

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAINTENANCE REPORTED THE EMERGENCY LIGHT WIRE AT SEAT ROW 11 LEFT, WAS BROKEN.  MAINTENANCE REPAIRED BROKEN WIRE ON EMERGENCY LIGHT AT SEAT ROW 11, LEFT PER SWPM 20-30-12.  OPERATIONAL CHECK GOOD.
